ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 milligram has an active ingredient of 200 milligram of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets..
NSAID: Ibuprofen Caplets 200 milligram is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief..
USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps..
FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over..
PAIN RELIEVER AND FEVER REDUCER: GoodSense Ibuprofen Caplets 200 milligram can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer..
Imported from USA.
Good sense ibuprofen tablets, pain reliever/fever reducer
(nsaid), 200mg temporarily relieves minor aches and pains due to
headache, muscular aches, minor pain of arthritis, toothache,
backache, the common cold and menstrual cramps, temporarily
reduces fever. Compare to the active ingredient of Advil
ibuprofen tablets. This product is not manufactured or
distributed by Wyeth consumer healthcare, distributor of Advil.
GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold